# SDR 99ZZZX3490

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9224T
- Make and model: Amtr AVIDCATALINA
- Aircraft serial: 155AB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Condition: Separated
- Location: Exhaust
- Part time: 100 hours
- Component: Rotax
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

A 2 INCH LONG PIECE OF THE EXHAUST PIPE MADE OF STAINLESS STEEL, PROVIDED BY ROTAX (THAT PART THAT FITS INTO THE CYLINDER HEAD), BROKE DUE TO FATIGUE.  OPERATING A PUSHER CONFIGURATION, THAT WHOLE EXHAUST PIPE WENT THROUGH THE PROPELLER AND TOOK 2 BLADES OFF.
